MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 S-ROM*HEAD FEMORAL COCR 32+0; HIP FEMORAL HEAD

DEPUY INTERNATIONAL LTD. 8010379 S-ROM*HEAD FEMORAL COCR 32+0; HIP FEMORAL HEAD
Catalog Number 522032
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address dislocation due to fall.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible because the required lot code(s) was not provided.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
HIP FEMORAL HEAD
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key7040211
Report Number1818910-2017-29180
Device Sequence Number19064113
Product Code JDI
UDI-Device Identifier10603295170822
UDI-Public10603295170822
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K920317
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number522032
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/19/2017
Supplement Date Received by Manufacturer12/08/2017
Initial Report FDA Received Date11/17/2017
Supplement Report FDA Received Date12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR